Polska Biblioteka Wirtualna Nauki

    Kolekcja Matematyczna


 Prosimy o przesyłanie uwag na adres bwm@icm.edu.pl

Acta Arithmetica

Tom 85

Warszawa 1998

Spis treści

T. TöpferZero order estimates for functions satisfying generalized functional equations of Mahler type1-12
J. Deshouillers
F. Hennecart
Sums of powers: an arithmetic refinement to the probabilistic model of Erdős and Rényi13-33
G. GriselLength of continued fractions in principal quadratic fields35-49
K. NortonA character-sum estimate and applications51-78
T. WooleyAn explicit version of Birch’s Theorem79-96
G. Bhowmik
O. Ramaré
Errata to "Average orders of multiplicative arithmetical functions of integer matrices" (Acta Arith. 66 (1994), 45–62)97-98
C. BauerOn the sum of a prime and the kth power of a prime99-118
D. EichhornA combinatorial approach to partitions with parts in the gaps119-133
K. SatôFree groups acting without fixed points on rational spheres135-140
W. Chen
V. Lev
Discrepancy of weighted matrix nets141-156
G. DidierCombinatoire des codages de rotations157-177
J. Schoißengeier
W. Nowak
T. Wooley
M. Kühleitner
On sums of two cubes: an Ω+ -estimate for the error term179-195
N. IshidaGenerators and equations for modular function fields of principal congruence subgroups197-207
Y. KamiyaZero density estimates of L-functions associated with cusp forms209-227
J. Cilleruelo
J. Jiménez-Urroz
Divisors in a Dedekind domain229-233
G. LettlRelative Galois module structure of integers of local abelian fields235-248
T. ShimadaIndex for subgroups of the group of units in number fields249-263
F. ChamizoLattice points in bodies of revolution265-277
C. RajanDistribution of values of Hecke characters of infinite order279-291
W. Zhai
X. Cao
On the average number of unitary factors of finite abelian groups293-300
M. AnderssonDas Flaviussche Sieb301-307
Я. МозерУсловия ортогональности на конечных отрезках для функций π(x), R(x) входящих в закон простых чисел309-330
R. MollinJacobi symbols, ambiguous ideals, and continued fractions331-349
A. NitajDétermination de courbes elliptiques pour la conjecture de Szpiro351-376
S. JakubecNote on the congruence of Ankeny–Artin–Chowla type modulo p^2377-388
G. HarmanOn the Erdős–Turán inequality for balls389-396

Strona główna   Powrót